Volume 18, Issue 1
A Trust Region-Type Method for Solving Monotone Variational Inequality

Xi Ming Liang, Cheng Xian Xu & Ji Xin Qian

DOI:

J. Comp. Math., 18 (2000), pp. 13-24

Published online: 2000-02

Preview Full PDF 596 2144
Export citation
  • Abstract

In this paper we propose to present a trust region-type modification of Newton method for the strictly monotone variational inequality problem using the same merit function as that in Taji K's paper(1993). It is then shown that our method is well defined and globally convergent and that, under the same assumptions,our algorithm reduces to the basic Newton method and hence the rate of convergence is quadratic. Computational experimence indicates the efficiency of the proposed method.

  • Keywords

Variational inequality problem Trust region method Global Convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-13, author = {}, title = {A Trust Region-Type Method for Solving Monotone Variational Inequality}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {1}, pages = {13--24}, abstract = { In this paper we propose to present a trust region-type modification of Newton method for the strictly monotone variational inequality problem using the same merit function as that in Taji K's paper(1993). It is then shown that our method is well defined and globally convergent and that, under the same assumptions,our algorithm reduces to the basic Newton method and hence the rate of convergence is quadratic. Computational experimence indicates the efficiency of the proposed method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9019.html} }
TY - JOUR T1 - A Trust Region-Type Method for Solving Monotone Variational Inequality JO - Journal of Computational Mathematics VL - 1 SP - 13 EP - 24 PY - 2000 DA - 2000/02 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9019.html KW - Variational inequality problem KW - Trust region method KW - Global Convergence AB - In this paper we propose to present a trust region-type modification of Newton method for the strictly monotone variational inequality problem using the same merit function as that in Taji K's paper(1993). It is then shown that our method is well defined and globally convergent and that, under the same assumptions,our algorithm reduces to the basic Newton method and hence the rate of convergence is quadratic. Computational experimence indicates the efficiency of the proposed method.
Xi Ming Liang, Cheng Xian Xu & Ji Xin Qian. (1970). A Trust Region-Type Method for Solving Monotone Variational Inequality. Journal of Computational Mathematics. 18 (1). 13-24. doi:
Copy to clipboard
The citation has been copied to your clipboard